# SDR 96ZZZX112

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1153
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Rudder Control
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT WITH FLAP EXTENSION, RUDDER HYDRAULIC PRESSURE LIGHT CAME 'ON' ALONG WITH RUDDER HYDRAULIC LIMITER LIGHT.  AIRSPEED WAS APPROXIMATELY 165,000 TO 170,000, AND 290 KNOTS ON A PREVIOUS FLIGHT.  LRS COMPUTER WAS RESET AND SYSTEM OPS CHECKED NORMAL.
